# SDR FDEA202507311605

- Difficulty date: July 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 23,340 hours, 13,604 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A5237112300300
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE MAIN DECK CARGO DOOR ACTUATOR BEARING FITTING AT FRAME 23 PER EO NO:E6-  5230-E0378588 B P5   ACCOMPLISHED THE REPLACEMENT OF BEARING FITTING AT MAIN DECK CARGO DOOR FR23,   LONGN1~LONGN3. I.A.W FEDEX EO NO:E6-5230-E0378588 B P5, SEQ NO:1101, TITLE:DOORS -   CARGO DOOR/HYD SYS - DETAILED VISUAL INSPECTION OF THE MAIN DECK CARGO DOOR   (MDCD) ACTUATOR BEARING FITTINGS AT FRAME 23 AND 24 - AOT A52W016-24.THIS REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
